# SDR ASAA2017060121057

- Difficulty date: June 1, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM  FOUND CORRODED AT MULTIPLE AREAS BETWEEN RBL 40 AND RBL 54.  ACFT GROUNDED.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51-2R-1.
